# SDR UPS07850983

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Engine: Ge CFM562
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

NNNDURING CRUISE FLT W/ENG ANTI-ICE ON (TAT -1), NR 4 ENGINE FLAMED OUT.  ENG INDICATIONS WERE NORMAL.  RESTART ACCOMPLISHED.  ENG OPERATED NORMALLY FOR REMAINDER OF FLT.  PERFORMED NR 4 ENG FLAME OUT T/S CHART PER AMM 71-00-00-1 FIG 139.  INSPECTED CHIP DETECTORS, FUEL FILTER, CDP TUBE FOR LEAKS, FUEL CONTAMINATION, N1 & N2 ROTORS, NO ABNORMALITIES FOUND.  ACCOMPLISHED ENG MAX PWR ASSURANCE RUN PER AMM 71-00-00-5 ADJ/TEST.  NR 4 ENG OPS CHECKED NORMAL.  A/C RETURN TO SERVICE.
